Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/341725
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE ESTADUAL DE CAMPINASpt_BR
dc.contributor.authorunicampMoreno Ospina, Andrés Julián-
dc.contributor.authorunicampSá Earp, Henrique Nogueira de-
dc.typeArtigopt_BR
dc.titleExplicit soliton for the laplacian co-flow on a solvmanifoldpt_BR
dc.contributor.authorMoreno, Andrés J.-
dc.contributor.authorEarp, Henrique N. Sá-
dc.subjectSólitonspt_BR
dc.subject.otherlanguageSolitonspt_BR
dc.description.abstractWe apply the general Ansatz proposed by Lauret (Rend Semin Mat Torino 74:55–93, 2016) for the Laplacian co-flow of invariant G 2-structures on a Lie group, finding an explicit soliton on a particular almost Abelian 7–manifold. Our methods and the example itself are different from those presented by Bagaglini and Fino (Ann Mat Pura Appl 197(6):1855–1873, 2018)pt_BR
dc.relation.ispartofSão Paulo journal of mathematical sciencespt_BR
dc.relation.ispartofabbreviationSão Paulo j. math. scipt_BR
dc.publisher.cityHeidelbergpt_BR
dc.publisher.countryAlemanhapt_BR
dc.publisherSpringerpt_BR
dc.date.issued2019-
dc.date.monthofcirculationMaypt_BR
dc.language.isoengpt_BR
dc.rightsFechadopt_BR
dc.sourceScopuspt_BR
dc.identifier.issn1982-6907pt_BR
dc.identifier.eissn2316-9028pt_BR
dc.identifier.doi10.1007/s40863-019-00134-7pt_BR
dc.identifier.urlhttps://link.springer.com/article/10.1007/s40863-019-00134-7pt_BR
dc.date.available2020-05-19T18:35:51Z-
dc.date.accessioned2020-05-19T18:35:51Z-
dc.description.provenanceSubmitted by Thais de Brito Barroso (tbrito@unicamp.br) on 2020-05-19T18:35:51Z No. of bitstreams: 0. Added 1 bitstream(s) on 2020-08-27T19:17:58Z : No. of bitstreams: 1 2-s2.0-85066093941.pdf: 349042 bytes, checksum: faafd6f237785a00d59796c4625ad78f (MD5)en
dc.description.provenanceMade available in DSpace on 2020-05-19T18:35:51Z (GMT). No. of bitstreams: 0 Previous issue date: 2019en
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/341725-
dc.contributor.departmentSem informaçãopt_BR
dc.contributor.departmentDepartamento de Matemáticapt_BR
dc.contributor.unidadeInstituto de Matemática, Estatística e Computação Científicapt_BR
dc.contributor.unidadeInstituto de Matemática, Estatística e Computação Científicapt_BR
dc.identifier.source2-s2.0-85066093941pt_BR
dc.creator.orcid0000-0003-3905-3153pt_BR
dc.creator.orcid0000-0003-0475-4494pt_BR
dc.type.formArtigopt_BR
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-85066093941.pdf340.86 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.